# SDR HEEA086739

- Difficulty date: May 22, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N855PH
- Make and model: Snias AS350B2
- Aircraft serial: 3351
- Aircraft time: 3,358 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Magnetic Seal
- Part number: 95460137520
- Condition: Leaking
- Location: Gearbox
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEARBOX MAGNETIC SEAL LEAKING. TO BE SENT TO VENDOR.
